# SDR AALA201606159015

- Difficulty date: June 7, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN LT FLOOR SEAT TRACK BETWEEN FRAME 19 AND FRAME 20 AT -Y276.  REPLACED FLOOR SEAT TRACK IAW AARD 53-00-00-3, REPAIR 3.
